Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number
18875
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Per reporting staff, after intubation, it was noted that the air cuff was not holding air.Patient required emergent reintubation.Tube changed out using glidescope and bougie.At no time was the patient desaturating.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer
(Section D)
COVIDIEN LP
200 medtronic dr
lafayette CO 80026
MDR Report Key
25763174
Report Number
25763174
Device Sequence Number
10471500
Product Code
BTR
UDI-Device Identifier
40884521032539
UDI-Public
(01)40884521032539
Combination Product (Y/N)
N
Initial Reporter State
AZ
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
07/01/2026
Report Date
(Section F)
07/01/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
18875
Device Catalogue Number
18875
Device Lot Number
25L0225JZX
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
07/09/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
29 YR
Patient Sex
Unknown
Date Report Sent to FDA
07/01/2026